# SDR SIMA20160221004

- Difficulty date: February 21, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,951 hours, 35,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 5 HAS BROKEN CONNECTOR AT FLOOR.  REPLACED CONNECTOR ON EMER LIGHT STRIP NR 5 IAW SWPM 20-21-00.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
